zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On fuzzy bitopological spaces. (English) Zbl 0851.54010
Summary: We use the fuzzy topologies τ 1 and τ 2 to generate a family τ s which is a supra fuzzy topology on X. Using the family τ s , we introduce and study the concepts of separation axioms, continuity (resp. openness, closedness) of a mapping and compactness for a fuzzy bitopological space (X,τ 1 ,τ 2 ). Our definitions preserve much of the correspondence between concepts of fuzzy bitopological spaces and the associated fuzzy topological spaces. We then investigate the relationship between these concepts and their correspondence with the fuzzy bitopological spaces [the first author and M. E. El-Shafee, Separation axioms for fuzzy bitopological spaces, J. Inst. Math. Comput. Sci., Math. Ser. 4, No. 3, 373-383 (1991)].

MSC:
54A40Fuzzy topology
54E55Bitopologies